Were you looking for information about Baclofen Withdrawal? Baclofen withdrawl is a common misspelling of baclofen withdrawal.
Baclofen (Lioresal®, Gablofen®) can cause withdrawal symptoms if you suddenly stop taking it. Some of the possible symptoms of baclofen withdrawal can include potentially serious complications, such as a rapid breakdown of muscle tissue, organ failure, or even loss of life. Do not stop taking baclofen without first talking to your healthcare provider. He or she will likely recommend that you slowly decrease your dose at a rate that helps minimize withdrawal symptoms.
(Click Baclofen Withdrawal for the full eMedTV article. This article offers more information on possible withdrawal symptoms and explains what your healthcare provider may recommend in order to prevent these symptoms. You can also click any of the links in the box to the right for specific information.)